Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dry cracking skin on the labia minora. Got treated for a yeast infection. Stinging sensation. Treatment?

I am experiencing dry, cracking skin on my labia minora . I recently had a yeast infection that i treated with over the counter medication , and although i m showing no other signs of yeast infection internally, i think the medication may have made the external situation worse. The skin is now cracking and peeling, and i have little paper cut like slices that sting something awful! What could this be, and how can i treat it? It s a first time occurrence for me...
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

It is not good to use over the counter medicines.
The symptoms you are having can be side effects of the ointment.
So, now you once consult gynecologist and get physical examination done.
According to the findings, if the yeast infection is persisting she can give you anti fungal agents along with emollient creams.

Take care.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor